Advertisement

Numerische Mathematik

, Volume 58, Issue 1, pp 230–230 | Cite as

On the relation between algebraic stability andB-convergence for Runge-Kutta methods

  • K. Dekker
  • J. F. B. M. Kraaijevanger
  • J. Schneid
Erratum
  • 159 Downloads

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • K. Dekker
    • 1
  • J. F. B. M. Kraaijevanger
    • 2
  • J. Schneid
    • 3
  1. 1.Faculty of Technical Mathematics and InformaticsDelft University of TechnologyDelftThe Netherlands
  2. 2.Department of Mathematics and Computer ScienceUniversity of LeidenLeidenThe Netherlands
  3. 3.Institut für Angewandte und Numerische MathematikTechnische Universität WienWienAustria

Personalised recommendations